Childhood Diseases

Question
Posted by: mab | 2012/10/15

Q.

4yr old on TB treatment

Hi Doc, my son tested last week since we were staying with someone who''s taking TB treatment. the Doctor discover that my son has TB and they put him on treatment. he''s taking 3 pills, but I''m struggling giving the medication because they dont tase so well. each morning when I give him he cries, Is there another medication maybe syrup for kids because the pills I''m really struggling. I mixed them with yoghurt and Syrup-Honey but still it still taste bad.
Help me out I''m so fustrated...

Expert's Reply

A.

Paediatrician

Duplicate question. Please see answer above.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.